MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CONSTRAINED ACETABULAR INSERTS; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH CONSTRAINED ACETABULAR INSERTS; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 2099-2254
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Scarring (2061)
Date of Event 07/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This pi is for the complaint of aching after revision.Patient's daughter supplied operative reports, exam and clinic notes, x-rays and x-ray reports, and a patient letter address to stryker for a (b)(6) 2017 left hip revision and a (b)(6) 2017 hip revision.In the letter, dated 14/july/2019, the patient states "for a very long time there was a soreness in the area along the path it [broken ring of constrained liner, portion migrated femorally] had moved down leg.Today it still aches a lot.The incision scar is so deep".

Brand Name
CONSTRAINED ACETABULAR INSERTS
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8955489
Report Number0002249697-2019-03047
Device Sequence Number16654432
Product Code KWZ
UDI-Device Identifier07613327031461
UDI-Public07613327031461
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P960047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number2099-2254
Device Lot NumberMNPN5J
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight64